The University of Southampton
University of Southampton Institutional Repository

A group-theoretic proof of the torus theorem

A group-theoretic proof of the torus theorem
A group-theoretic proof of the torus theorem
978-0521435291
138-158
Cambridge University Press
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Kropholler, Peter H. (1993) A group-theoretic proof of the torus theorem. In, Geometric Group Theory, Vol. 1. (London Mathematical Society Lecture Note Series, , (doi:10.1017/CBO9780511661860.013), 181) Cambridge, GB. Cambridge University Press, pp. 138-158. (doi:10.1017/CBO9780511661860.013).

Record type: Book Section

Full text not available from this repository.

More information

Published date: 1993
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349611
URI: https://eprints.soton.ac.uk/id/eprint/349611
ISBN: 978-0521435291
PURE UUID: d7f40d29-6713-4ecc-9b0d-05fa7c7dfb05
ORCID for Peter H. Kropholler: ORCID iD orcid.org/0000-0001-5460-1512

Catalogue record

Date deposited: 15 Apr 2013 11:35
Last modified: 26 Jul 2019 00:31

Export record

Altmetrics

Contributors

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×